Skip to content Skip to navigation

Existence Results for Second-Order Differential Equations and Inclusions with Non-Separated Type Integral Boundary Conditions

Volume 3, Number 1 (2012), 48 - 66

Existence Results for Second-Order Differential Equations and Inclusions with Non-Separated Type Integral Boundary Conditions

Communicated By: 
Alain Haraux
Price: $20.00

Abstract

In this paper, we discuss the existence of solutions for boundary value problems of
second-order differential equations and inclusions with non-separated type integral boundary conditions.
Existence and uniqueness results are obtained for differential equations by using Banach
contraction principle, Krasnoselskii’s fixed point theorem and Leray-Schauder Nonlinear Alternative.
For differential inclusions existence results are proved via fixed point theorems for the case of
convex valued and nonconvex valued right-hand side.